Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Vector bundles with infinitely many souls

Author: Igor Belegradek
Journal: Proc. Amer. Math. Soc. 131 (2003), 2217-2221
MSC (2000): Primary 53C20
Published electronically: February 20, 2003
MathSciNet review: 1963770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct the first examples of manifolds, the simplest one being $S^3\times S^4\times\mathbb{R} ^5$, which admit infinitely many complete nonnegatively curved metrics with pairwise nonhomeomorphic souls.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20

Additional Information

Igor Belegradek
Affiliation: Department of Mathematics, 253-37, California Institute of Technology, Pasadena, California 91125

PII: S 0002-9939(03)06863-1
Keywords: Nonnegative curvature, soul
Received by editor(s): June 17, 2001
Received by editor(s) in revised form: September 25, 2001
Published electronically: February 20, 2003
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia